Freaking Out !!!!!!!

Discussion in 'Suicidal Thoughts and Feelings' started by Stranger1, Jun 3, 2008.

Thread Status:
Not open for further replies.
  1. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    :chopper: I met my new shrink today and my gut reaction is I don't like him. He didn't do anything for me to feel that way, he kept asking me the same questions over and over. He wants me to bring my sister to the next visit because she is my caregiver.
    Tomorrow I meet another new doctor for my feet. And on the 20th I meet my new primary doctor. All these changes are freaking me out. I want to curl up in a ball and say f--k the world.
    It scares me that I might go back to square one because of this. That will make my therapist very unhappy with me. We have come along way to have it all turned upside down.
    The new shrink is talking about changing my meds. The ones I am on now are the closest thing to working for me. I have been thru alot of different meds before we got this combination that helps. He wants me to go back on lithium. I told him it didn't help last time. He says he wants to change my meds because I am still isolating myself and still having suicidal thoughts. I guess all I can do is go along with the program and see if he is helping with these changes. AAAAAAHHHHHHH!!!!!
     
  2. sweetsweet

    sweetsweet Well-Known Member

    I don't like my therapist that much either. Didn't like the ones I had before. I don't feel like they can truly understand how a depressed person or someone who has been diagnosed with a mental illness feels. They've all asked or suggested that I do something that I don't feel like doing and already know would make me unhappy. Fucking therapist. There's probably like five actual good ones out there in the world. The only reason I see one is because they are sort of my link to meds.
     
  3. Summer.Rain

    Summer.Rain Well-Known Member

    Lithium is usally used for people with BiPollar Disorder
    It is salt based used to incress and stabilize electrical activity
    in the nervs and brain. (sometimes there is unstabilty in this electrical
    pulses becouse of too low salt levels).
    Plus as far as i know Lithium is like... 20 years old medicine...
    Today there is many new alternatives.
    Here in Ukraine thay dont sell Lithium any more...
    I know becouse i have Bipolar disorder...

    Lithium Informaton

    Anyways just wanted to share...
    Good luck!
     
  4. gentlelady

    gentlelady Staff Alumni

    Is there a way for your new doc to talk to the old one? It should be in your health records the meds and combinations you have been on. Maybe your therapist could consult with this new doc as well. If you are moving forward in your treatment, it would be a shame to have you go backwards because of something like this. Arm yourself with information and present it to him. He can't deny what is in front of him. There may be an ulterior motive for him wanting you to change meds. Maybe he feels another combination would be better suited to you. Just don't give up. :hug:
     
  5. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Thank You evryone. I have calmed down some. I just don't like them screwing with my meds. I met the foot doctor today and decided he is a nice guy. He explained evrything so that I would understand his treatment plan.
    I see my therapist tomorrow so I will talk to her about this. I guess I got luckey II didn't end up in the hospital, as soon as I mentioned suicide to this new guy he sort of freaked out asking me if I was going to harm myself. I think he wanted me to go in. I just told him everyting is o.k. for now.:chopper:
     
Thread Status:
Not open for further replies.